# SDR DALA2025010300043

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N901DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 32006
- Aircraft time: 19,654 hours, 7,716 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0742075) LEFT WING UPPER SKIN PANEL DEFORMED AROUND 2EA FASTENERS AT RIB 26 AND FWD SPAR. REAR SPAR REPAIRED ON ERA 622413-14 REV ORIG. UPPER SKIN PANEL REMOVED AND REPLACED ON NR 015.
